FDA-approved anti-seizure medication causes 90 percent of skin to “MELT OFF” a 26-year-old graduate student

People usually feel that if the FDA approves a medication it’s pretty safe. Yes, meds can have side effects but you don’t expect anything this serious to happen. It’s pretty scary when you think about it. Having your skin melt off is not a good trade off for not having seizures.

Key Takeaways:

  • The woman joins many others who are now suing GSK for millions of dollars in medical costs over horrifying damage caused by dangerous medications (all approved by the FDA, of course).
  • The student shown in this picture is named Khaliah Shaw, and she was prescribed an anti-seizure medication known as Lamotrigine. Just weeks after taking it, all her hair fell out and up to 90% of her skin had fallen off, reports the UK Daily Mail.
  • When the student woke up five weeks later, she was shocked to find she could not see and was breathing via a tracheotomy. She had lost all of her hair and her fingernails had all fallen off.

“The corporate-controlled U.S. press refuses to cover these stories in order to protect the profits of their Big Pharma drug cartels. Big Pharma sellout rags like the Washington Post or The Atlantic even pretend that all vaccines are safe and have never harmed a single child, if you can believe that.”

http://www.naturalnews.com/2017-05-10-fda-approved-anti-seizure-medication-90-percent-of-the-skin-melt-off-26-year-old-graduate-student.html